MAUDE Adverse Event Report: SOPHYSA SA PARENCHYMAL PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER

SOPHYSA SA PARENCHYMAL PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER
Model Number ICP CATHETER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to sophysa in-house process, the probe (b)(4) has been analyzed and tested by the quality control laboratory.One connected to the pressio monitor, the error e001 was confirmed.It was observed that a one of the micro-wire inside the catheter was broken.This breakage is due to an abnormal and excessive elongation of the tubing of the probe.The icp pressio catheters are flexible but not stretchable, and therefore cannot be elongated in a such way without inducing impairment.Several hypothesis can explain this situation: during disconnection of the catheter from the extension cable, the user pulled on the catheter by handling the tubing.To avoid that problem its important to raise awareness of user to systematically hold the catheter using the connector during disconnection, to prevent this kind of damage.During nursing/move excessive traction has been applied to the catheter and/or the extension cable leading to micro-wire breakage.
 
Event or Problem Description
After passing the mri, no more values (error code e001).

Brand Name
PARENCHYMAL PRESSIO CATHETER
Common Device Name
ICP PRESSURE MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA SA
5, rue guy moquet
orsay, cedex, 91400
FR  91400
MDR Report Key6276104
Report Number3001587388-2016-16213
Device Sequence Number921586
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public3760124130768
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2021
Device Model NumberICP CATHETER
Device Catalogue NumberPSO-PB
Device Lot NumberD0041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2016
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;